# SDR FDEA201101130202

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Mlg Door
- Component: Door
- Component part number: A5283062500052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WELL, LT DOOR EXTERNAL SURFACE HAS (2) AREAS WITH LIGHTNING STRIKES.  DAMAGE FOUND OUT OF LIMITS IAW RM 52-82-11. T NR 8225-0.  REPAIRED IAW SRM 52-82-11, FIG 201.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10.
